Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
f*ck_me

my face is so red...

just over a month into my course and my entire face is FLUSHED. breakouts haven't subsided...

anyone else have similar experience?

when does the redness and breakouts go away?

Share this post


Link to post
Share on other sites

What dosage are you on? "Accutane burn" can happen when the skin gets too dehydrated. How often to you drink water and apply moisturizer? Also, what kind of moisturizer do you use?

Share this post


Link to post
Share on other sites

hi. i'm on 40mg per day. i haven't been using moisturizer much because my skin hasn't been dry at all. when i started, my skin got really oily, but now it is at a perfect level. but when i do use moisturizer, i use olay complete with spf 15, aloe, and vitamin e. also i drink about a gallon of water per day.

Share this post


Link to post
Share on other sites

I hated the flushing! It didn't seem to subside until around month 3. DB is spot on. More water definitely helps them to be less frequent and severe. You're doing great with your water intake. It should calm down as time goes on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×